# SDR SWIA202054563

- Difficulty date: October 27, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Corroded
- Location: Door Torqe Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL, UPPER TORQUE TUBE AFT BEARING IS CORRODED, FLAGGED.  C-CHECK RO 12/05/2020.  REPLACED PAX DOOR INTERNAL, UPPER TORQUE TUBE AFT BEARING AND HOUSING, REF CRJ 200 AMM.  SEE CONTINUATION CARD FOR DETAILS.
